Stability of isolated stationary points of difference equations with mixed monotonicity of the right-hand side. II
Differencialʹnye uravneniâ, Tome 30 (1994) no. 9, pp. 1584-1593
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_9_a11,
author = {R. Z. Abdullin},
title = {Stability of isolated stationary points of difference equations with mixed monotonicity of the right-hand side. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1584--1593},
year = {1994},
volume = {30},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_9_a11/}
}
TY - JOUR AU - R. Z. Abdullin TI - Stability of isolated stationary points of difference equations with mixed monotonicity of the right-hand side. II JO - Differencialʹnye uravneniâ PY - 1994 SP - 1584 EP - 1593 VL - 30 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_9_a11/ LA - ru ID - DE_1994_30_9_a11 ER -
R. Z. Abdullin. Stability of isolated stationary points of difference equations with mixed monotonicity of the right-hand side. II. Differencialʹnye uravneniâ, Tome 30 (1994) no. 9, pp. 1584-1593. http://geodesic.mathdoc.fr/item/DE_1994_30_9_a11/